# SDR ASAA2023070243848

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,632 hours, 16,531 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 70080074473000
- Condition: Contaminated
- Location: #1 Engine Fuel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE #1 FILTER BYPASS LIGHT ILLUMINATED AFTER #1 ENG START ENG #1 FUEL FILTER BYPASS. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FUEL FILTER PER AMM 73-11-02. OPS AND LEAK CHECK GOOD.
